header_search header_signed-out header_signed-in header_cart sharefilled circlex
Added to Cart
Cart Total:
Customers Also Bought:
24/7 Help

iHerb Customer Reviews

Sorry, this product is no longer in stock.

Write a Review
1-10 of 22 total
Sort By
Search Reviews

Be careful if you have fibroids

Posted by iHerb Customer on June 1 2015 | Verified Purchase

I started taking vitex in Nov 2014. It worked like magic in the first 2 months in alleviating my symptoms. Then in March 2015, I started to experience severe blood loss. My RBC was so low that the doctor recommended blood transfusion. In May 2015, I fainted for the first time in my life due to severe blood loss. I decided to stop taking it.

Thanks for your feedback!


Posted by iHerb Customer on September 27 2011 | Verified Purchase

I heard this herb can help hormonal acne. actually my acne is pretty much gone by taking EP oil for the last 3 months but I thought maybe Vitex can really terminate it. I read on the website that you really need to take for 4-8weeks to notice any difference so I bought 4 bottles. SADLY, this herb didn't help but made my skin WORSE. I just finished my period and now my skin is quite clear. I took 2 capsule yesterday before bed and this morning, I got a big lumpy deep pimple on my chin. I thought it was weird as I never had chin pimples after my period but always 1.5 weeks before my period. Anyway, 20mins ago I took another 2 capsules after dinner, now I got another big one on my chin. The reaction is so fast that I couldn't even believe it. I know some people may argue that I should give it a fair trial for at least 4 weeks but I am not going to take the chance. I believe if it doesn't feel right for you the first time, it won't in future. Now I have got 4 bottles sitting in my cupboard and 2 big cysts on my chin! Sigh, it is all part of my learning curve. So the suggestion to you is always get one bottle to try before making a long term commitment to any herb.

Thanks for your feedback!

It made me sick and nauseous

Posted by iHerb Customer on March 28 2012 | Verified Purchase

If you have experienced any side effects from taking multivitamins such as centrum, you shouldn't take this. I had a headache, upset stomach, and terrible nausea. Everything started with only one pill. Be careful if you have any signs of side effects on multivitamins and dietary supplements.

Thanks for your feedback!

Horrible mood swings and depression

Posted by iHerb Customer on February 20 2012 | Verified Purchase

I got atrocious mood-swings and depression when taking this product, compulsive thoughts, I was just in a bad way. I thought I was losing my mind so I researched this and many sources say these issues can be a side-effect of Vitex. The problems stopped the day after I discontinued this product. I have found another brand that does not cause these kinds of problems. I'm not saying this is a bad product, as it has obviously worked for many other people, it just did not work for me, I guess I'm sensitive. Ideally, Vitex is good for regulating hormones and the menstrual cycle as well as increasing fertility. I believe the difference in products is the level of purity and method of extraction. The one I prefer and use now is by gaia.

Thanks for your feedback!

Major side affects!

Posted by iHerb Customer on September 16 2010 | Verified Purchase

I took vitex because I read that it can help some people with hormonal acne. I took it for two months. At first I thought it was making my skin less oily and perhaps it was. As time went on, I started seeing my veins get darker, varicose like and new spider veins started popping up daily and my legs began to throb. By the end of my second month I had horrifying PMS like I haven't had in years and my veins were a complete mess, so I decided to stop taking it after my last cycle. I also noticed that I felt very "unhealthy" the whole time I was taking it. I can remember saying in my head many times a day.... "I just don't feel well, I don't feel well, I don't feel right." Now that I'm off it, the onset of new varicose and spider veins is subsiding, my mood has improved and my overall wellbeing is so much better. I guess this just isn't a miracle for everyone and I would warn that adjusting your hormones can have many side affects including varicose veins, throbbing legs and changes to your cycle. (In my case negative changes) Be careful before taking this.

Thanks for your feedback!


Posted by iHerb Customer on December 25 2017 | Verified Purchase

It does work. It changes your hormones. BUT it has many side effects, which they didn’t mention on the website or on the bottle. I’m 34 year old, my weight have been pretty stable my entire life 115 lbs, but after I started taking this pills I gained 10lbs in 3 months! I stopped thanking it, and it seems my weight gain stopped, but no diets and exercises help me to get it back, pretty scary. Read about side effects before you buy it, to know all the risks.

Thanks for your feedback!

Never got it!

Posted by iHerb Customer on July 8 2014 | Verified Purchase

It is a great price, but not so much if you pay for something you don't get! What makes this even sadder iHerb never answered to any of my question. It would be even acceptable to me if They even informed me that They simply can't or don't wont to do anything about it. Unprofessional, impolite and sad...

Thanks for your feedback!

terrible heart beats

Posted by iHerb Customer on April 13 2013 | Verified Purchase

i took this product for about 2 months and i think it made me a terrible side effects such as nauseas and very fast heart beats so i stopped taking it and now my period is very late

Thanks for your feedback!

Not no combine with contraceptives!

Posted by iHerb Customer on May 23 2011 | Verified Purchase

It turned out it's not suitable for women who are taking birth controll pills. Unfortunately I had already ordered it, so now it's staying unpacked and waiting for its day.

Thanks for your feedback!

Not noticed any difference

Posted by iHerb Customer on August 25 2012 | Verified Purchase

Ive been taking vitex for almost a month now for hormonal imbalance: irregular cycle and acne. Hasn't had any effect so far, disappointed.

Thanks for your feedback!

1-10 of 22 total

1 2 3